MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Minerva anestesiologica · 1990

[Stellate ganglion block in the treatment of ischemic syndrome in an upper limb due to accidental intra-arterial injection of pharmacologic substances or narcotics].

De Gasperis A, Cosimati F, Lorenzetti A, Rossini P

СтатьяПеревод в очереди

Аннотация

The paper describes five cases of accidental intraarterial injection of pharmacological drugs (diazepam or thiopentone) or dope (heroin) in an upper limb. Following a review of the physiopathological mechanisms which led to ischemic damage, the Authors outline a protocol of continuous pharmacological sympathicolysis in the affected limb, using repeated anesthetic blocks of the homolateral stellate ganglion.

Для цитирования: De Gasperis A, Cosimati F, Lorenzetti A, Rossini P. [Stellate ganglion block in the treatment of ischemic syndrome in an upper limb due to accidental intra-arterial injection of pharmacologic substances or narcotics].. Minerva anestesiologica. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.